# SDR DL76G001157

- Difficulty date: June 14, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 6,926 hours, 1,045 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG  ELECTRICAL ODOR  IN COCKPIT.  SMOKE AND SMELL APPEARED IN MID COACH CABIN. INITIATED SMOKE CHECKLIST AND SMOKE AND SMELL DISSIPATED VERY QUICKLY WITH  UTILITY BUSES SECURED. TURNED ENT. SYSTEM OFF AND PULLED T-8 T-9 AND T34 C/B''S.            FOUND LT RECIRC FAN AT FAULT. REPLACED FAN PER M/M 21-25- 01-4. OPS AND LEAK CHECK OK. NO ACRID ODOR NOTED.                                                                                                                                                                                                                                                           ETOPS CATEGORY ''F'': ANY OTHER EVENT DETRIMENTAL TO ETOPS
